# SDR RYN2004F00025

- Difficulty date: September 16, 2003
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N391LF
- Make and model: Airbus A320-232
- Aircraft serial: 676
- Engine: Iae V2500A1
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 350F51000
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF FROM ATL, NR 2 ENGINE FIRE WARNING LIGHT ILLUMINATED WITH NO ECAM MESSAGE.  AIRCRAFT RETURNED TO DEPARTURE AIRPORT AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED ANNUNCIATOR LIGHT TEST AND INTERFACE BOARD.  OPERATIONAL CHECKED NORMAL.  NO FAULTS NOTED.
